Infinite families of congruences modulo 3 and 9 for bipartitions with 3-cores

Authors

  • O. X. M. Yao Jiangsu University

Keywords:

bipartitions, $t$-cores, congruences

Abstract

Let A3(n) denote the number of bipartitions of n with 3-cores. Recently, Lin [‘Some results on bipartitions with 3-core’, J. Number Theory 139 (2014), 44–52] established some congruences modulo 4, 5, 7 and 8 for A3(n). In this paper, we prove several infinite families of congruences modulo 3 and 9 for A3(n) by employing two identities due to Ramanujan. DOI: 10.1017/S0004972714000586

Published

2014-11-13

Issue

Section

Articles